MathSciNet Relay Station
MathSciNet bibliographic data
MR739776 65L10 (34B15)
Agarwal, Ravi P.; Chow, Y. M. Iterative methods for a fourth order boundary value problem. J. Comput. Appl. Math. 10 (1984), no. 2, 203–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement